Vomiting immediately after taking Dox... - Living with Lyme ...

Living with Lyme Disease UK

Vomiting immediately after taking Doxycycline

Hidden
Hidden

Vomiting immediately after taking Doxycycline

I took it on an empty stomach and 20 mins later vomitted water only no pills. I had a slight taste of the antibiotics (sorry I know this is disgusting) but not much. I have Lyme's Disease and I'm desperate for medication to work asap. Symptoms are terrible. Should I repeat the dose? Thanks

3 Replies
oldestnewest

I had the same reaction, I took it with food, it is a harsh antibiotic, after 8 weeks my doctor changed it to minocycline. You could ask to swap, I took this in a combination.

Hidden
Hidden
in reply to Ironinglady

Ok thank you so much. I'm finding it so harsh, headache, stomach ect. I'll check this out

Hidden
Hidden

I'm also finding that I'm getting night sweats. Anyone having this?

You may also like...